Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Печать: 0040-2508
ISSN Онлайн: 1943-6009

Выпуски:
Том 78, 2019 Том 77, 2018 Том 76, 2017 Том 75, 2016 Том 74, 2015 Том 73, 2014 Том 72, 2013 Том 71, 2012 Том 70, 2011 Том 69, 2010 Том 68, 2009 Том 67, 2008 Том 66, 2007 Том 65, 2006 Том 64, 2005 Том 63, 2005 Том 62, 2004 Том 61, 2004 Том 60, 2003 Том 59, 2003 Том 58, 2002 Том 57, 2002 Том 56, 2001 Том 55, 2001 Том 54, 2000 Том 53, 1999 Том 52, 1998 Том 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i12.40
pages 1031-1043

On Clebsch−Gordan Coefficients in a Complex j-Plane II. Complex Values of Momentums

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

Краткое описание

Sufficiently simple exact expressions for the Clebsch−Gordan coefficients with magnetic quantum numbers 0 and 1 are obtained for complex values of angular momentums. Based on these expressions the asymptotics of Clebsch−Gordan coefficients was first calculated for complex values of the momentums. The results are of importance to investigations of asymptotic behavior of a scattered field in the corresponding electrodynamic problems.


Articles with similar content:

On Clebsch−Gordan Coefficients in a Complex j-Plane I. Physical Values of the Angular Momentum
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Leonid Aleksandrovich Pazynin, A. S. Bryukhovetsky
Propagation of Unsteady Nonlinear Surface Gravity Waves above an Irregular Bottom
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
Igor T. Selezov
FORMATION OF QUASI-HOMOGENEOUS OUTPUT OSCILLATION IN THE WAVEGUIDE METAL RECTANGULAR RESONATOR WITH A HETEROGENEOUS MIRROR
Telecommunications and Radio Engineering, Vol.69, 2010, issue 14
V. A. Svich, A. V. Volodenko, A. N. Topkov, А. V. Degtyarev, V. A. Maslov, O. V. Gurin
Extremal Regularization of Hydrodynamic Multidimensional Equations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
Computational CORDIC Algorithm for Electromagnetic Scattering Problem
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
S. V. Mizrakhy